MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bilateral patient reported to have spent time outdoors without uv protective eyewear resulting in decreased visual acuity due to premature photopolymerization of both lenses.Right eye (implanted (b)(6) 2020) was explanted on (b)(6) 2020.Left eye (implanted (b)(6)2020) was explanted on (b)(6) 2020.Rxsight's first awareness date was (b)(6) 2020.Device history record for both lenses (serial numbers (b)(4) for the right eye and (b)(4) for the left eye) were reviewed.No issues were noted.For lens serial number (b)(4) (right eye), implanted: (b)(6) 2020, explanted: (b)(6) 2020, udi: (b)(4), manufactured: 3/19/2019, expiration date: 2/28/2022.For lens serial number (b)(4) (left eye), implanted: (b)(6) 2020, explanted: (b)(6) 2020, udi: (b)(4), manufactured: 5/17/2019, expiration date: 4/30/2022.The site visually confirmed the premature photopolymerization of the lenses through slit lamp examination.The site noted that the explanted lenses were too fragmented to be returned.
 
Event or Problem Description
Bilateral patient reported to have spent time outdoors without uv protective eyewear resulting in decreased visual acuity due to premature photopolymerization of both lenses.Right eye (implanted (b)(6) 2020) was explanted on (b)(6) 2020.Left eye (implanted (b)(6)2020) was explanted on (b)(6) 2020.Rxsight's first awareness date was (b)(6) 2020.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10653303
Report Number3012712027-2020-00024
Device Sequence Number14256971
Product Code HQL
UDI-Device Identifier00818806020258
UDI-Public010081880602025817190319
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001013
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;